# SDR USAA951188

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 942
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .5 INCH BY 20 INCH CORRODED AREA, ON BEAM AT STATION 947 LBL 5 - RBL 15. INSTALLED CAP AND REPAIRED ANGLE.  REPAIRED PER EA 40080.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
